69237members
363533posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Increased side effects after stopping letrozole?

1 REPLY 1
Member

Re: Increased side effects after stopping letrozole?

Hi Lmsattler1

 

I am sorry that you havent had a reply to your post yet. You can post this question to one of our experts on the Ask Our Nurses area of the Forum. They will be able to respond directly to you there.

 

Best wishes
Anna
Digital Community Officer

Member

Increased side effects after stopping letrozole?

Hi, I have been taking letrozole 2.5mg for almost 4 years, very few side effects. Tolerated the medicine well. Had two biphosphanate infusions but skipped last year since my numbers improved. I have had a lapse of my insurance ( I am in NY) so I skipped the script for 2 months ($350 a month) and I developed terrible muscle aches and joint pain after I stopped! I hope this resolves once I renew the script next month, has anyone had this happen? This is the opposite of what I have read happens to most people. Thanks for sharing.
Lisa
stage 1 , 0 lymph nodes , bilateral bc s/p bil mastectectomy with reconstruction , age at dx: 55